Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Distributive Justice and Legitimate Expectations

Allen Buchanan
Philosophical Studies: An International Journal for Philosophy in the Analytic Tradition
Vol. 28, No. 6 (Dec., 1975), pp. 419-425
Published by: Springer
Stable URL: http://www.jstor.org/stable/4318999
Page Count: 7
  • Download ($43.95)
  • Cite this Item
Distributive Justice and Legitimate Expectations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[419]
    [419]
  • Thumbnail: Page 
420
    420
  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425